Translator Disclaimer
Spring 2019 Existence of weak solutions for an infinite system of second order differential equations
Fuli Wang, Hua Zhou, Shiyou Weng
Adv. Oper. Theory 4(2): 514-528 (Spring 2019). DOI: 10.15352/aot.1807-1400

Abstract

‎ ‎In this paper‎, ‎we investigate the existence of weak solutions for a boundary value problem of an infinite system of second order differential equations‎. ‎As the main tool‎, ‎a new Krasnosel'skii type fixed point theorem in Fréchet spaces is established in conjunction with the technique of measures of weak noncompactness‎.

Citation

Download Citation

Fuli Wang. Hua Zhou. Shiyou Weng. "Existence of weak solutions for an infinite system of second order differential equations." Adv. Oper. Theory 4 (2) 514 - 528, Spring 2019. https://doi.org/10.15352/aot.1807-1400

Information

Received: 22 July 2018; Accepted: 13 November 2018; Published: Spring 2019
First available in Project Euclid: 1 December 2018

zbMATH: 07009323
MathSciNet: MR3883150
Digital Object Identifier: 10.15352/aot.1807-1400

Subjects:
Primary: 45G15
Secondary: 45M99‎, 46A04

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 2 • Spring 2019
Back to Top